# SDR AALA20150808001

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 76,404 hours, 40,333 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1941101
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, PASSING FL180 THE TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  PERFORMED TAIL COMPARTMENT LEAK CHECK IAW MCM36-95-15 & FOUND THE PRIMARY HEAT EXCHANGER LEAKING AT THE UNION WITH DUCT.  R & R THE RT PRIMARY HEAT EXCHANGER IAW AMM 21-51-04.  PERFORMED LEAK CHECK.  SYS CHECKED NORMAL.
